# SDR SIMA20150121043

- Difficulty date: January 21, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N673AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145797
- Aircraft time: 28,141 hours, 23,889 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY RT FLOORBOARD SUPPORT CORRODED AT AFT END.  R & R LAVATORY RT FLOORBOARD SUPPORT IAW SRM 51-20-01 & 51-40-02.
